# SDR GR4D20180912005

- Difficulty date: September 12, 2018
- Submitted: September 12, 2018
- Operation: General aviation
- Aircraft: N405QS
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4054
- Aircraft time: 9,678 hours, 4,770 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Lug
- Part number: 1159WM2002323
- Condition: Corroded
- Location: Lt Mlg
- Part time: 9,678 hours, 4,770 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR FWD SPONSON LUG HAS PITTED CORROSION IN ID.
